MathSciNet Relay Station
MathSciNet bibliographic data
MR970374 11R42 (11F20 11F66 11M41)
Arakawa, Tsuneo Dirichlet series $\sum^\infty_{n=1}{\rm cot}\,\pi n\alpha/ n^s,$ Dedekind sums, and Hecke $L$-functions for real quadratic fields. Comment. Math. Univ. St. Paul. 37 (1988), no. 2, 209–235.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement